# SDR C2XA01TY161

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 10,379 hours, 8,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1683
- Part serial: NA
- Condition: Blown
- Location: Cabin
- Component: Light Assy., Emb
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the right emergency exit ceiling light was found not working. Maintenance removed and replaced the emergency light bulb, operational checks good I.A.W.-EMB-MM-33-50-08. Aircraft will be released upon complection of inspection.
